Boson basis realization for shell-model fermion problem

Y. K. Gambhir, R. S. Nikam, C. R. Sarma, J. A. Sheikh

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

The boson basis for the fermion shell-model problem has been realized over a representation space Vn(n - 1)/2 of the unitary group U(n(n - l)/2). A contraction of this space was found to yield the generator algebra of U(n). Based on this result it is shown that the transformations induced by the Dyson-mapped boson Hamiltonian on the Dyson boson basis are identical to the corresponding transformations by the fermion Hamiltonian on the shell-model basis.

Original languageEnglish
Pages (from-to)2067-2071
Number of pages5
JournalJournal of Mathematical Physics
Volume26
Issue number8
Publication statusPublished - 1985

Fingerprint

Shell Model
Bosons
Fermions
bosons
fermions
Unitary group
contraction
Contraction
algebra
generators
Generator
Algebra

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Gambhir, Y. K., Nikam, R. S., Sarma, C. R., & Sheikh, J. A. (1985). Boson basis realization for shell-model fermion problem. Journal of Mathematical Physics, 26(8), 2067-2071.
Gambhir, Y. K. ; Nikam, R. S. ; Sarma, C. R. ; Sheikh, J. A. / Boson basis realization for shell-model fermion problem. In: Journal of Mathematical Physics. 1985 ; Vol. 26, No. 8. pp. 2067-2071.
@article{ad8191178d1644e9b1963f5932c53378,
title = "Boson basis realization for shell-model fermion problem",
abstract = "The boson basis for the fermion shell-model problem has been realized over a representation space Vn(n - 1)/2 of the unitary group U(n(n - l)/2). A contraction of this space was found to yield the generator algebra of U(n). Based on this result it is shown that the transformations induced by the Dyson-mapped boson Hamiltonian on the Dyson boson basis are identical to the corresponding transformations by the fermion Hamiltonian on the shell-model basis.",
author = "Gambhir, {Y. K.} and Nikam, {R. S.} and Sarma, {C. R.} and Sheikh, {J. A.}",
year = "1985",
language = "English",
volume = "26",
pages = "2067--2071",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "8",

}

Gambhir, YK, Nikam, RS, Sarma, CR & Sheikh, JA 1985, 'Boson basis realization for shell-model fermion problem', Journal of Mathematical Physics, vol. 26, no. 8, pp. 2067-2071.

Boson basis realization for shell-model fermion problem. / Gambhir, Y. K.; Nikam, R. S.; Sarma, C. R.; Sheikh, J. A.

In: Journal of Mathematical Physics, Vol. 26, No. 8, 1985, p. 2067-2071.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Boson basis realization for shell-model fermion problem

AU - Gambhir, Y. K.

AU - Nikam, R. S.

AU - Sarma, C. R.

AU - Sheikh, J. A.

PY - 1985

Y1 - 1985

N2 - The boson basis for the fermion shell-model problem has been realized over a representation space Vn(n - 1)/2 of the unitary group U(n(n - l)/2). A contraction of this space was found to yield the generator algebra of U(n). Based on this result it is shown that the transformations induced by the Dyson-mapped boson Hamiltonian on the Dyson boson basis are identical to the corresponding transformations by the fermion Hamiltonian on the shell-model basis.

AB - The boson basis for the fermion shell-model problem has been realized over a representation space Vn(n - 1)/2 of the unitary group U(n(n - l)/2). A contraction of this space was found to yield the generator algebra of U(n). Based on this result it is shown that the transformations induced by the Dyson-mapped boson Hamiltonian on the Dyson boson basis are identical to the corresponding transformations by the fermion Hamiltonian on the shell-model basis.

UR - http://www.scopus.com/inward/record.url?scp=36549091565&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=36549091565&partnerID=8YFLogxK

M3 - Article

VL - 26

SP - 2067

EP - 2071

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 8

ER -